# SDR AALA202209267898

- Difficulty date: September 23, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A300*
- Aircraft serial: 5800
- Aircraft time: 28,503 hours, 11,135 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Defective
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR CANNOT BE OPENED FROM INSIDE WITH DOOR KNOB. SWITCH ON PEDESTAL MUST BE MOVED TO UNLOCK TO RELEASE BOTTOM STRIKER. MAINTENANCE REPLACED THE LATCH MECHANISM ON FLIGHT DECK DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-21.
